# SDR 95ZZZX6057

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27594
- Make and model: Piper PA-31-350
- Aircraft serial: 317852070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Bolt
- Part number: AN546
- Condition: Required Lube
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: J, P
- Precautionary procedure: O

## Discrepancy

PILOT EXTENDED LANDING GEAR, BUT RIGHT MAIN 'DOWN' LIGHT DID NOT ILLUMINATE AND 'IN-TRANSIT' LIGHT STAYED ON.  PILOT WAS CIRCLING FIELD AND TALKING OVER PROBLEM WITH D.D.M., WHEN 'DOWN' LIGHT CAME ON AND GEAR HYDRAULIC SYSTEM COMPLETED ITS CYCLE.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND THAT DOWNLOCK HOOK WOULD BEND IN RELEASED (UNLOCKED) POSITION DUE TO LACK OF LUBRICATION BETWEEN HOOK AND BOLT.  NO FACTORY PROVISION FOR LUBING.  NO ZERK FITTING, ETC.
